# SDR 2012FA0000461

- Difficulty date: June 30, 2012
- Submitted: July 6, 2012
- Operation: General aviation
- Aircraft: N3868Q
- Make and model: Cessna A185F
- Aircraft serial: 18502205
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 071230916
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION,  FOUND BELLCRANKS TO HAVE VERY ELONGATED HOLES WHERE THE STEEL STEERING SPRINGS HOOK ON TO THE BELLCRANKS.  THEY WERE CLOSE TO FAILURE.  IT IS A TOUGH PLACE TO INSPECT WITH A MIRROR, BUT A BOROSCOPE MADE IT EASIER.
